Coercive inequalities on weighted Sobolev spaces

Agnieszka Kałamajska

Colloquium Mathematicae (1993)

  • Volume: 66, Issue: 2, page 309-318
  • ISSN: 0010-1354

How to cite


Kałamajska, Agnieszka. "Coercive inequalities on weighted Sobolev spaces." Colloquium Mathematicae 66.2 (1993): 309-318. <>.

author = {Kałamajska, Agnieszka},
journal = {Colloquium Mathematicae},
keywords = {scalar differential operators; weighted Sobolev spaces; bounded domain with cone property; Muckenhoupt type weights},
language = {eng},
number = {2},
pages = {309-318},
title = {Coercive inequalities on weighted Sobolev spaces},
url = {},
volume = {66},
year = {1993},

AU - Kałamajska, Agnieszka
TI - Coercive inequalities on weighted Sobolev spaces
JO - Colloquium Mathematicae
PY - 1993
VL - 66
IS - 2
SP - 309
EP - 318
LA - eng
KW - scalar differential operators; weighted Sobolev spaces; bounded domain with cone property; Muckenhoupt type weights
UR -
ER -


  1. [BIN] O. V. Besov, V. P. Il'in and S. M. Nikol'skiĭ, Integral Representations of Functions and Imbedding Theorems, Nauka, Moscow, 1975 (in Russian). 
  2. [B] J. Boman, Supremum norm estimates for partial derivatives of functions of several real variables, Illinois J. Math. 16 (1972), 203-216. Zbl0244.46043
  3. [CZ] A. P. Calderón and A. Zygmund, On singular integrals, Amer. J. Math. 78 (1956), 289-309. Zbl0072.11501
  4. [GK] P. Gurka and A. Kufner, A note on a two-weighted Sobolev inequality, in: Approximation and Function Spaces, Banach Center Publ. 22, PWN-Polish Scientific Publishers, Warszawa, 1989, 169-172. 
  5. [H] L. Hedberg, On certain convolution inequalities, Proc. Amer. Math. Soc. 36 (1972), 505-510. Zbl0283.26003
  6. [Ka] A. Kałamajska, Pointwise multiplicative inequalities and Nirenberg type estimates in weighted Sobolev spaces, Studia Math. 108 (1994), 275-290. Zbl0819.46021
  7. [KO] V. A. Kondrat'ev and O. A. Oleĭnik, Boundary value problems for systems of elasticity theory in unbounded domains. Korn inequalities, Uspekhi Mat. Nauk 43 (5) (1988), 55-98 (in Russian). 
  8. [Kos] A. I. Koshelev, Regularity of Solutions of Elliptic Equations and Systems, Nauka, Moscow 1986 (in Russian). 
  9. [Ku] A. Kufner, Weighted Sobolev Spaces, Wiley, Chichester, 1985. 
  10. [LO] P. I. Lizorkin and M. Otelbaev, Imbedding and compactness theorems for Sobolev-type spaces with weights, Mat. Sb. 108 (1979), 358-377 (in Russian). 
  11. [Ma] V. G. Maz'ya, Sobolev Spaces, Springer, 1985. 
  12. [Mi] S. G. Mikhlin, Multidimensional Singular Integrals and Integral Equations, Pergamon Press, New York. 1965. 
  13. [O] D. Ornstein, A non-inequality for differential operators in the L 1 norm, Arch. Rational Mech. Anal. 11 (1962), 40-49. Zbl0106.29602
  14. [S] K. T. Smith, Formulas to represent functions by their derivatives, Math. Ann. 188 (1970), 53-77. Zbl0187.03102
  15. [T] A. Torchinsky, Real-Variable Methods in Harmonic Analysis, Academic Press, New York, 1986. Zbl0621.42001
  16. [TJ] H. Torrea y L. Jose, Integrales Singulares Vectoriales, INMABB-Conicet, Univ. Nac. del Sur, Bahia Blanca, 1984. 
  17. [V] T. Valent, Boundary Value Problems of Finite Elasticity. Local Theorems on Existence, Uniqueness and Analytic Dependence on Data, Springer, 1988. Zbl0648.73019

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.